10.1021/ja00465a064
Crossref journal-article
American Chemical Society (ACS)
Journal of the American Chemical Society (316)
Bibliography

Carlin, R. L., Bhatia, S. N., & O’Connor, C. J. (1977). A new series of antiferromagnets. Journal of the American Chemical Society, 99(23), 7728–7729.

Authors 3
  1. R. L. Carlin (first)
  2. S. N. Bhatia (additional)
  3. C. J. O'Connor (additional)
References 0 Referenced 31

None

Dates
Type When
Created 20 years, 5 months ago (March 19, 2005, 5:10 a.m.)
Deposited 2 years, 4 months ago (March 30, 2023, 1:24 p.m.)
Indexed 4 weeks ago (Aug. 2, 2025, 12:17 a.m.)
Issued 47 years, 9 months ago (Nov. 1, 1977)
Published 47 years, 9 months ago (Nov. 1, 1977)
Published Online 23 years, 3 months ago (May 1, 2002)
Published Print 47 years, 9 months ago (Nov. 1, 1977)
Funders 0

None

@article{Carlin_1977, title={A new series of antiferromagnets}, volume={99}, ISSN={1520-5126}, url={http://dx.doi.org/10.1021/ja00465a064}, DOI={10.1021/ja00465a064}, number={23}, journal={Journal of the American Chemical Society}, publisher={American Chemical Society (ACS)}, author={Carlin, R. L. and Bhatia, S. N. and O’Connor, C. J.}, year={1977}, month=nov, pages={7728–7729} }